# SDR HALA0700359

- Difficulty date: September 2, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,329 hours, 29,844 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU INFLIGHT START, OAT - 44 DEG C, TIME 44 SEC (FROM START TILL FAULT LIGHT), FL 350. 3RD ATTEMPT UNSUCCESSFUL.  TROUBLESHOT PER FIM 49-11-00 FIG 104, 103, 107.  BITE ECU NO MINI FLAGS FAULTY LRU "SEE MAINT MAN" WITH REASON "NO LIGHT OFF" T/S FIG 107 BLK 4/5 BOTH OIL PUMP SHAFT AND DRIVE SHAFT FOR OIL PUMP CHECKS NORMAL.  CLEARED ECU, RAN APU, IGNITION AUDIBLE CHECK NORMAL APU START 1 MIN 3 SEC RESTART APU 3 TIME WITH NO EICAS MESSAGE.  VERIFICATION FLIGHT REQUIRED.
